# SDR P2EA98156

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 6550520504
- Condition: Cracked
- Location: Rt Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - RIGHT NLG DOOR LOWER FORWARD CORNER HAS DAMAGE.  INSPECT RIGHT NLG DOOR FORWARD HINGE FITTING FOR CRACKS.  REPLACED RIGHT NLG DOOR AND PERFORMED GEAR SWING PER MM 32-22-11.  WHILE RIGHT NLG DOOR WAS REMOVED, PERFORMED VISUAL AND DYE PENETRANT INSPECTION OF FWD HINGE FITTING.  NO DAMAGE NOTED.  (M)
